# SDR SWAA2021071434756

- Difficulty date: November 11, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,276 hours, 23,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS 847 TO 867 AND LBL 22 UPPER POSITION AFT CARGO COMPARTMENT / REPLACED WEB (SUPPORT) LOCATED BS 847 TO BS 867 AND LBL 22 UPPER POSITION AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DRAWING #149A8100 REV.- WEB (SUPPORT) PART NUMBER IS: 149A8105Y3; EVALUATED AND NOT FOUND ALLOWABLE DAMAGE IN SRM.
